Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Reason for swelling of gums and tonsils and ear pain?

I have just received a phone call from my son Ravi who is doing his MS in Sweden that he got pain as his last gums are swelling and also reported swelling of Tonsils and ear pain. He informed the local PHC doctor by phone and the doctor gave his appointment for tomorrow. The Doctor said they will send an ambulance if it is an emergency. Please advise .
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Maddula,
Thanks for query.
It seems that your son might be having Acute follicular tonsillitis producing swelling surrounding tonsillar area and pain.
He would require antibiotic medicine like Azzithromycin and anti inflammatory medicine.
It is better to go in ER as there is likely of flare up of tonsils and spreading infection.
Meanwhile ask him to take Ibuprofen,paracetamol combination tablet for temporary pain relief.
Ok and bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor